| Model Number |
806518 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foley catheter leaked from the inflation port.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "recommended inflation capacities 3cc balloon: use 5ml sterile water, 5cc balloon: use 10ml sterile water, 30cc balloon: use 35 ml sterile water.Warning: do not use ointments or lubricants having a petrolatum base.Hey will damage silicone and may cause balloon to burst.Caution: do not aspirate urine through drainage funnel wall.".
Event or Problem Description
It was reported that the foley catheter leaked from the inflation port.